Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » two questions

 - UBBFriend: Email this page to someone!    
Author Topic: two questions
digitalserenity
Neophyte
Member # 8204

Icon 1 posted      Profile for digitalserenity     Send New Private Message       Edit/Delete Post 
I am in a solid and loving relationship and I have recently gone on the pill. My boyfriend and I had sex for the first time without a condom and afterwards I had a stinging sensation and bad craps, like period pains. My neck also began to swell up slightly. The pains have gone now, as has the swelling...they had both gone by the morning.
My boyfriend said that it is possible that I could be allergic to his semen. I have never heard of this before, is it possible? And does it sound like this is what is wrong with me? Also, would it ruin our chances of having a family in the future?

Second Question:
As I said previously, I have recently gone on the pill. I don't know whether this is relevant to this questions, but I have noticed a pale brown discharge in my underwear. It does not smell bad and I do not feel itchy, but as I have never had this before I don't know whether it is normal or not.

Thank you.

. . ..Digital Serenity


Posts: 13 | Registered: May 2002  |  IP: Logged | Report this post to a Moderator
Lisa D
Activist
Member # 389

Icon 1 posted      Profile for Lisa D     Send New Private Message       Edit/Delete Post 
Hi there digital!

Welcome to scarleteen!

To answer your questions:

The chances of you having any sort of reaction to semen is highly unlikely, as it is a pretty inert mix of liquids, sperm, proteins, etc. I'll bet it had more to do with general irritation from initial sexual contact...

Consider the fact that this is first time you have had intercourse, and there is bound to be a little pain, swelling, and cramping...it sounds pretty normal, especially since it disappeared the next day. You also might not have been lubricated enough - a good lubricant like astroglide or KY jelly will take care of that. Lubricant is your friend.

However, I would urge you to use a condom to protect against STD's and STI's...unless the both of you have had full screenings, it is very easy to be unaware of an infection because many are asymptomatic...and, considering that you can get an STD or STI from many forms of contact (not just sexual - think of sharing towels in the locker room, or with friends) it is so much better to be safe than sorry.

In regards to the brown discharge...it sounds like a bit of "spotting," which is completely normal when you first go on the pill. Most women spot a bit for the first couple of months - definitely not a big deal. However, if you have any concerns, don't hesitate to talk to your doctor.

Hope this helps,
Lisa

[This message has been edited by Lisa D (edited 05-13-2002).]


Posts: 442 | From: Dublin, OH USA | Registered: Jul 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen